MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCAET0
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implant procedure, the surgeon noticed that the haptic was damaged.The procedure was completed on the same day.Additional information was requested, received and stated the issue happened during loading with no patient contact.
 
Additional Manufacturer Narrative
The product was returned for analysis and straight leading haptic was observed.The device was received loose in the product carton.Solution is dried in the device.The lock-out assembly has been removed.The plunger and the lens have been advanced into the mid-nozzle.The plunger position is acceptable.The trailing haptic is folded onto the optic.The leading haptic is extended straight, this could potentially be interpreted as the reported "haptic appeared damaged.The plunger, lens and haptic positions are acceptable.The presentation of straight-leading haptics is addressed in the product instructions for use (ifu), where it is provided that delivery may proceed with caution and should be managed based on the outlined instructions.While straight leading haptics may occasionally occur, close adherence to the ifu provides the best opportunity for optimal delivery.Possible associated factors may also include: ¿use of a non-qualified viscoelastic or bss in the delivery system.Material properties of non-qualified ovds (ophthalmic viscosurgical device) may contribute to underfill, overfill, misfolding of the haptics, or other inconsistent folding outcomes.¿excessive delay between device preparation and subsequent delivery resulting in the potential for haptic unfolding.¿use of the delivery system at operating room temperatures outside of the recommended range of 18 degrees celsius (64-degree fahrenheit) to 23 degrees celsius (73-degree fahrenheit).Ovd should be allowed to come to operating room temperature over a 20-minute timeframe prior to use.Any of the above factors alone, or in combination, may led to an event such as reported.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23728451
Report Number9612169-2025-02437
Device Sequence Number9211008
Product Code POE
UDI-Device Identifier00380652406727
UDI-Public(01)00380652406727(17)280414(11)240416(10)25835183
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCAET0
Device Lot Number25835183
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC OPHTHALMIC VISCOSURGICAL DEVICE
Patient Age62 YR
Patient SexMale